MathSciNet Relay Station
MathSciNet bibliographic data
MR820070 (87c:35111) 35L70
Christodoulou, Demetrios Global solutions of nonlinear hyperbolic equations for small initial data. Comm. Pure Appl. Math. 39 (1986), no. 2, 267–282.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement